| Model Number |
AA01 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleges "does not last long, we have to use 2 per surgery.We fear that shortly, they will stop working before they are even used.".
Additional Manufacturer Narrative
The device was not returned for evaluation, and no pictures of the device were provided.The complaint could not be confimred and not root cause was established.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.